# SDR T17A2020031821007

- Difficulty date: February 21, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N445CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK535
- Aircraft time: 7,992 hours, 6,036 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Beam
- Part number: 45A30313008
- Condition: Cracked
- Location: Rt Mlg Door
- Part time: 7,992 hours, 6,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION MX FOUND A CRACK ON THE FWD BEAM THE RH MAIN LANDING GEAR DOOR. MX REMOVED AND REPLACED THE RIGHT INBOARD GEAR DOOR FORWARD BEAM WITH A NEW BEAM. INSTALLED NEW JO BOLTS, AND REINSTALLED IAW SRM
